# SDR AWXA9500062

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145AW
- Make and model: Boeing 737-2A6
- Aircraft serial: 20194
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fs 727
- Part time: 30,161 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - FLT 1202 - DURING C-11 INSPECTION, FOUND SEVERAL PULLING THROUGH PANEL SKIN AT STA 727 BL 0.  REPLACED FASTENERS PER SRM 51-30-2.  TOTAL CYCLES 28453.  (W)
